Health knowledge made personal
Join this community!
› Share page:

after use of levonorgestral , there are chance of vaginal blidding as it meastrual period


Posted by amit

Dear sir

 

                    I have  use levonorgestral to my wife , after few hrs she was filling headache, than after 8 days she has vaginal blidding as simillar in meanse period time. so please  suggest me how to over come from this probleum

Regards

Amit kumar rajak

09330072410

 
Answers (1)
Sort by: Newest first | Oldest first
There isn't a problem. It did what it was supposed to do. 
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: